# SDR VNAA20191129290

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5200 · Doors
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT MOTOR STIFFENER IS CRACKED.  REMOVED DAMAGED PAX DOOR AFT MOTOR MOUNT STIFFENER LOCATED DRILLED AND INSTALLED NEW STIFFENER PN 601R317745-7 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 REV 37 AUG 15,2019.
